MAUDE Adverse Event Report: MEDIVATORS, INC. DEFENDO BIOPSY VALVE

MEDIVATORS, INC. DEFENDO BIOPSY VALVE
Model Number 100310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during multiple patient procedures which included use of the defendo - olympus valve kit, the tissue sample got stuck in the biopsy valve when removing the forceps from the biopsy valve resulting in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The customer has not returned any product for investigation and a lot number of the device subject of the event was not provided.Without a returned device, the root cause cannot be determined.Medivators quality tested 10 biopsy valves from current inventory and no issues were noted.No other issues have been reported.

Brand Name
DEFENDO BIOPSY VALVE
Common Device Name
BIOPSY VALVE
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15297929
Report Number1651395-2022-00007
Device Sequence Number5997703
Product Code ODC
UDI-Device Identifier00677964052453
UDI-Public00677964052453
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown